# SDR SWAA2021073097627

- Difficulty date: July 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS (2 ON LT; CENTER SIGN AND L1 DOOR EXIT SIGN) LIGHT UP FOR ABOUT 30 SECONDS AND THEN TURN OFF. ; / [01] T/S FORWARD EMERGENCY LIGHT ISSUES AND FOUND EMERGENCY POWER SUPPLY AND BATTERY PACK AT POSITION M1675 (FWD ENTRY CEILING PANEL) INOPERATIVE AS PER REF B737 SSM 33-51-12.; [02] VERIFIED STEP 1.; [03] REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY AS PER B737 AMM 33-51-06-960-805 AND 33-51-06-960-806. PERFORMED OPS CHECK; TEST OK.  AAR TAG WN6140 FOR CHARGER ASSY AAR TAG A05071 FOR BATTERY PACK; [04] VERIFIED STEP 3
